# SDR ABXA9700873

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Pin
- Part number: 47783031A
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR AND GEAR DOOR UNSAFE LIGHT AFTER GEAR RETRACTION.  AIRCRAFT WAS AIRTURNED BACK TO ILN, WHERE AIRCRAFT MADE AN UNEVENTFUL LANDING.  FOUND RIGHT MAIN LANDING GEAR RETRACTION PIN BROKEN.  REPLACED PIN IAW DC-8 S.B. 32-102.
